# SDR DALA2023041603008

- Difficulty date: April 13, 2023
- Submitted: April 16, 2023
- Operation: Air carrier
- Aircraft: N931DQ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38302
- Aircraft time: 23,062 hours, 17,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-727b
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2717867) DURING INSPECTION FOUND CORROSION ON UPPER FUSELAGE EXTERIOR SKIN UNDER ADF 2 ANTENNA STA 727+9-727B STR 1-2R. REPAIRED CORROSION ON UPPER FUSELAGE EXTERIOR SKIN UNDER ADF2 ANTENNA STA 727-727B, STR 1-2R I.A.W ER/A 607358-14.
